MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S CLR STD SZ 8; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S CLR STD SZ 8; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-30-08
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had a left total hip arthroplasty (tha) performed.Postoperatively, in recovery, x-rays showed the femoral stem component exiting through the posterior femoral canal wall.The stem was not in position.The patient was scheduled for a revision tha and femoral stem removal and reimplantation of a monoblock femoral hip stem.The patient was revised and the femoral head and stem were removed and a monoblock stem and femoral head were implanted and confirmed on x-ray intraoperatively.There was no reported breakage of a device and 15-30 minute delay.The patient did not experience any adverse events as a result.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 6764138 01-030-01-0862 - alt cup clstr g8 sz 62 a329918 01-030-40-0840 - alt xle lnr ntrl g8 40 a443579 170-40-93 - biolox delta femoral head 40mm od, -3.5mm s206138 180-65-30 - alteon 6.5mm screw, 30mm.
 
Additional Manufacturer Narrative
Additional information: the initial procedure was performed through an anterior approach.The revision procedure was performed through a posterior lateral approach.Correction: h6.

Brand Name
ALT HA S CLR STD SZ 8
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20450507
Report Number1038671-2024-03980
Device Sequence Number12901373
Product Code MEH
UDI-Device Identifier10885862321107
UDI-Public10885862321107
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale